# SDR S2YA950014

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sensor
- Part number: 11438904029
- Condition: Failed
- Location: Rt Tank
- Part time: 2,938 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT COLLECTOR TANK 'LOW' ANNUNCIATOR ILLUMINATED.  THE CREW DECIDED TO RETURN TO MKE AND MEL'D THE SYSTEM.  THE FLIGHT NUMBER WAS 1834.2.  MAINTENANCE LATER TROUBLESHOT THE SYSTEM AND REMOVED AND REPLACED THE FUEL LEVEL SENSOR.  (X)
